# SDR SWAA2017111317731

- Difficulty date: October 19, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 143A8206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CUTOUT INNER FRAME STRAP CORRODED AT BS 440, RBL 25.  R&R STRAP IAW SRM AND DWG.
